MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET

OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET
Model Number FTRD 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned for technical analysis.Upon arrival the clip was slightly advanced on one side.During technical analysis the clip could be applied without any problems.All components were inspected and no deviation from product specification or product malfunction could be found.Due to the large amount of tissue in the cap, the view of the white application ring was limited.The user did not verify the clip application prior to tissue resection.It is stated in the instruction of use that the white application ring must be remain visible and be observed.Only when the white application ring has moved fully forwards to the edge of the cap the clip has been applied.The risk of causing a perforation is indicated in the instruction of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.Note: this report is a retrospective submission of complaints from the year 2023.
 
Event or Problem Description
It was reported that the gastroduodenal ftrd was used to treat a lesion in the duodenum.Due to a large amount of tissue mobilized into the cap, the view of the white application ring was limited.The clip application was not verified before tissue resection.No full thickness resection was made.The resection side was closed with a clip within the same procedure.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22025333
Report Number3006696607-2025-00020
Device Sequence Number9201857
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2024
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot Number837866
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown